# SDR USAA051272

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Z Angle At L/H E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z ANGLE CORRODED AT LT ENTRY DOOR.  REMOVED OLD Z ANGLE AND REPLACED WITH NEW PART IAW SRM 51-20-05, DEFECT SIZE: .75" BY 8".
